# SDR DALA1141649861

- Difficulty date: June 25, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 75,864 hours, 73,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN CORROSION AT WING TO BODY PANEL ATTACHMENT FS 894-908, S26R-28R. REF LOG 0355872.  PERMANENT REPAIR ACCOMPLISHED ON FUSELAGE SKIN AT WING TO BODY PANEL ATTACHMENT FS 894-908 S-26R-28R IAW ERA 493500-14 REV ORIGINAL.  ALL WORK ACCOMPLISHED ON N/R 1A/68.  REPETITIVE INSPECTION REQUIERED EVERY 8,000 CYCLES BY VISUAL METHOD IAW DC-9 SRM 53-04 FIG 57 PAGE 397.
